# SDR FDKA200805203

- Difficulty date: May 21, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 15,071 hours, 14,045 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0184
- Condition: Malfunctioned
- Location: Mlg
- Part time: 24,102 hours, 22,506 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6008 SYR-JFK MLG DISAGREE.  THE GEAR WOULD NOT RETRACT.  MX REMOVED AND REPLACED LDG CONTROL LEVER.
